# SDR AALA202001219025

- Difficulty date: December 24, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 24,489 hours, 3,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: F5347901100000
- Condition: Corroded
- Location: Frames 75a-77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA :Z: ANGLE BETWEEN FR 75A AND FR 77 AT S26L. REPLACED ANGLE PER SRM 51-72-11.
